# SDR USAA2013010700010

- Difficulty date: January 4, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 41,932 hours, 17,238 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865112
- Part serial: A7288
- Condition: Out Of Rig
- Location: Cabin
- Part time: 32,972 hours, 19,411 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - BALL LOCK PINS ARE NOT FLUSH WITH THE OUTER SURFACE OF THE BALL LOCK MECHANISM ON THE OFFWING ESCAPE SLIDE RIGHT SIDE.  REPACKED OFF WING SLIDE IAW A319 CMM 25-60-58 REV 19 & FOLDING PROCEDURE P-11907 REV R. & CHECK BALL LOCK PINS ARE FLUSH WITH THE OUTER SURFACE OF THE BALL LOCK MECHANISM.
